Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 73, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 22, 2010, 11:00 PM EDT for Cape May County, Cumberland County, New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2010, 11:00 PM EDT (03:00 UTC)
- Expired
- Jun 22, 2010, 11:35 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Cape May County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 57 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 796 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
671
WUUS51 KPHI 230300
SVRPHI
NJC009-011-230345-
/O.NEW.KPHI.SV.W.0073.100623T0300Z-100623T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF CAPE MAY...
EXTREME SOUTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1145 PM EDT
* AT 1058 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GREEN CREEK...OR 12 MILES NORTH OF CAPE MAY...AND MOVING EAST AT 35
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GREEN CREEK AND RIO GRANDE AROUND 1105 PM EDT...
CAPE MAY COURT HOUSE AND GOSHEN AROUND 1110 PM EDT...
CAPE MAY COURT HOUSE AND SCOTCH BONNET AROUND 1115 PM EDT...
AVALON AND STONE HARBOR AROUND 1120 PM EDT...
SEA ISLE CITY AROUND 1125 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES GREATEST KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3892 7497 3899 7498 3909 7491 3915 7490
3917 7494 3919 7504 3919 7466 3912 7470
3910 7470 3907 7471 3902 7479 3898 7480
3893 7488
TIME...MOT...LOC 0300Z 268DEG 29KT 3910 7495
$$
MPD1 follow-up statement
197
WWUS51 KPHI 230335
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 PM EDT TUE JUN 22 2010
NJC009-011-230345-
/O.CAN.KPHI.SV.W.0073.000000T0000Z-100623T0345Z/
CUMBERLAND NJ-CAPE MAY NJ-
1135 PM EDT TUE JUN 22 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CAPE MAY AND EXTREME
SOUTHEASTERN CUMBERLAND COUNTIES IS CANCELLED...
THE STORM HAS DISSIPATED AND MOVED OFF THE COAST.
LAT...LON 3892 7497 3899 7498 3909 7491 3915 7490
3917 7494 3919 7504 3919 7466 3912 7470
3910 7470 3907 7471 3902 7479 3898 7480
3893 7488
TIME...MOT...LOC 0335Z 268DEG 29KT 3911 7459
$$
MPDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:34 PM EDT, 7 hours 26 minutes earlier.
Area forecast discussion, Jun 22, 3:34 PM EDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT TUE JUN 22 2010
.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING ACROSS THE EASTERN GREAT LAKES
INTO NEW ENGLAND WILL PULL A WARM FRONT ACROSS OUR AREA OVERNIGHT.
THIS WILL BRING INCREASED HEAT AND HUMIDITY INTO THE AREA FOR THE
MIDWEEK PERIOD. A WEAK COLD FRONT WILL MOVE ACROSS THE AREA LATE
THURSDAY INTO THURSDAY NIGHT. HIGH PRESSURE WILL BUILD IN FOR THE
FRIDAY AND SATURDAY BEFORE MOVING OFFSHORE ON SUNDAY. A COLD FRONT
SHOULD THEN MOVE THROUGH THE AREA ABOUT MONDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE WRF-NMM INITIALIZED SLIGHTLY BETTER THAN THE GFS WITH THE 12Z
SOUNDINGS, BUT THEN APPEARED TO GO INTO ITS SLOW BIAS AS THE SHORT
TERM PERIOD CONTINUED. SO WE STARTED USING ITS HIER RESOLUTION
SIBLINGS AND THEN BLENDED TOWARD THE GFS AT THE END OF THE SHORT
TERM. FYI NO CHANGES TO HEAT PRODUCTS.
ONCE AGAIN OUR CWA IS FACED WITH A SEPARATION OF THE BEST
THERMODYNAMICS AND KINEMATICS FOR CONVECTION. THE FCST BULK SHEAR
AND EXIT REGION OF THE 250MB JET WILL BE NORTH INTO THIS EVENING
WHERE THERE IS THE MOST CLOUDINESS. MEANWHILE TO THE SOUTH WHERE
SFC BASED CAPES WILL EXCEED 1000J, THERE IS STILL SOME CIN AND A
WEAKER WIND FIELD OVERALL. THE STRONGER SHORT WAVE AS DEPICTED BY
THE GFS OVER WV IS HARD TO FIND WHILE THE ONES OVER OHIO AND THE
ERN GREAT LAKES ARE A BIT MORE OBVIOUS. WE ARE GOING TO GO WITH
THE BETTER SHEARED ENVIRONMENT VS THE HIER CAPED ENVIRONMENT FOR
THE HIEST POPS INTO THIS EVENING WHICH IS NORTH VS SOUTH. THE
CLOUDINESS AND HENCE LOWER SFC BASED INSTABILITY IS CURRENTLY
PREVENTING THE SVR POTENTIAL FROM RAMPING UP SO FAR. THERE IS
RELATIVELY COLDER AIR MOVING IN AT 500MB WITH CLEAR WAA AND THE
THERMAL RDG W OF THE DEW POINT RDG. SKIES THOUGH ARE CLEARING OVER
WRN PA AND THERE MAY BE A SMALL WINDOW OF OPPORTUNITY NW WHERE
ENOUGH INSTABILITY MIGHT FORM. IN THE SE, THE 850MB MOISTURE WAS
FAIRLY THIN AND THE CLOSER PROX TO THE RIDGE AND VIS A VIS REMOVAL
FROM THE EFFECTIVE SHORT WAVES HAVE SO FAR HAD A MUTED TSRA
RESPONSE. THUS WE WILL KEEP THE HYBRID ENHANCED WORDING GUSTY
WINDS AND FREQUENT LIGHTNING BUT THINK LIMITING FACTORS IN BOTH
AREAS WILL KEEP THE INCIDENCE OF TSRAS REACHING SEVERE LEVELS
RELATIVELY LOW. FCST POPS WERE MODELED AFTER THE 12Z 4KM HI RES
AND MOVED FORWARD IN TIME BY ABT 2-3HRS.
WE DID ADD PATCHY FOG WHERE WE CARRIED LIKELY POPS, THIS WILL
LIKELY NEED REFINEMENT IN THE EVENING.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
NO BIG CHANGES WERE MADE FOR WED. IN THE DRY BEGET DRY ENVIRONMENT
TEMPERATURES CONTINUE TO RESPOND QUICKLY AND STAT GUIDANCE MAX TEMPS
APPEAR TOO HIGH BASED ON FCST 1000-850MB THICKNESSES. BECAUSE OF THE
FORMER THOUGH WE ARE NOT GOING TO KNOCK DOWN MAX TEMPS BLO STAT
GUIDANCE. THERE SHOULD BE A CAP ACROSS OUR CWA AND NO CONVECTION
IS EXPECTED. ONCE IN A WHILE AN ISOLATED TSRA WILL POP, BUT ITS
COVERAGE AT THIS POINT WOULD BE TOO LOW TO CARRY POPS. HI RES WRF-
NMM IS DRY. EXCESSIVE HEAT WARNING WILL BE CONTINUED FOR URBAN
AREAS AS THE HEAT INDEX SHOULD APPROACH 100. PLUS WED WILL BE DAY
4 OF THE CURRENT HEAT WAVE AFTER A WARM NIGHT. BTW HIEST TEMP IN
PHL IN ALL OF 2009 WAS 95F.
A COLD FRONT WILL BE APPROACHING OUR CWA ON WEDNESDAY NIGHT, BUT NOT
FAST ENOUGH IN ALL LIKELIHOOD TO EITHER HELP LOWER MIN TEMPS FROM
MUGGY LEVELS OR BRING MUCH IN THE WAY OF RESIDUAL TSRAS INTO OUR
CWA. WE KEPT A LOW CHANCE UP NORTH WHICH BLENDS IN WITH THE CUR
DAY2 SEVERE CONVECTIVE OUTLOOK.
ON THURSDAY THE NEXT COLD FRONT SHOULD PASS THROUGH OUR CWA. THE
WIND FIELD ALOFT IS FORECAST TO BE MORE VIGOROUS THAN TODAY AND
THE ENTRANCE REGION TO THE H2.5 JET WILL BE MOVING ACROSS. THERE
WILL BE DRY AIR FCST AT THE MID LEVELS WHICH BY ITSELF WOULD
SUPPORT PULSE SVR TSRAS. THE RUB IS THAT THE FCST SFC WINDS ARE
EXPECTED TO BE WEST AND THIS CUTS INTO STORM RELATIVE INFLOW.
ALSO THE SHORT WAVE ENERGY IS FORECAST TO WEAKEN DURING THE DAY.
BOTH ARE THE PROBABLE REASONS AS TO WHY THE STAT GUIDANCE FCST
POPS ARE SO LOW. FOR NOW WE WILL CONTINUE TO GO ABOVE THEM BECAUSE
OF THE FNTL TIMING. WE PLACED THE HIEST POPS IN THE CENTRAL PART
OF OUR CWA BECAUSE OF SAID TIMING.
AS FAR AS EXCESSIVE HEAT GOES, WE WILL CONTINUE THE WATCH. LOOKS
LIKE THE HEAT INDEX SHOULD REACH NEAR 100F AGAIN (AND SOME LOW
100S SE OF URBAN AREAS). THE FCST WESTERLY WINDS ARE DROPPING THE
DEW POINTS LOWER THAN WHAT WE ARE CARRYING. THIS DOES ADD A LEVEL
OF UNCERTAINTY TO GO FROM WATCH TO WARNING AT THIS POINT.
REGARDLESS FCST 1000-850MB THICKNESSES SHOULD BE HIGHER AND NOT
BUYING INTO THE GFS DROP IN 850MB TEMPS AT 18Z THU. SO MAX TEMPS
LEANED TWD GFS MOS.
THE TSRA THREAT GIVEN THE PRESENT TIMING SHOULD END THU EVE AND
FRIDAY WILL BE A LESS HUMID AND NOT AS HOT A DAY. IF MOST OF OUR CWA
REMAINS DRY AFTER TNGT AND THU, IT WILL NOT BE HARD TO REACH 90F
AGAIN ALONG THE COASTAL PLAIN, BUT DEW POINT LEVELS SHOULD BE LOW
ENOUGH TO PRECLUDE NEEDING ANY HEAT RELATED PRODUCTS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AT THE START OF THE PERIOD, WEAK HIGH PRESSURE WILL BE SITUATED
ACROSS THE AREA, AND THIS WILL YIELD FAIR AND DRY WEATHER THROUGH
THE REGION. SLIGHT CHANCE POPS ARE INTRODUCED ON SUNDAY AS A WEAK
BOUNDARY WILL BE NEARBY. A SOUTHWESTERLY FLOW WILL RETURN TO THE
AREA, AND THE HEAT AND HUMIDITY WILL BUILD ACROSS THE REGION FOR
SUNDAY INTO MONDAY. 90 DEGREE TEMPERATURES ARE EXPECTED THROUGH OUR
CENTRAL AND SOUTHERN ZONES AT THIS TIME. AS THE BOUNDARY PASSES
THROUGH, CHANCE POPS FOR SHOWERS AND THUNDERSTORMS ARE MAINTAINED
FOR MONDAY AND INTO EARLY TUESDAY. DRY WEATHER IS EXPECTED THEN
THROUGH THE END OF THE PERIOD. COOLER CONDITIONS WITH TEMPERATURES
CLOSER TO NORMAL ARE ALSO ANTICIPATED FOR TUESDAY.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS AND GOOD FLYING WX IS EXPECTED THROUGH MOST OF THE TAF PD.
CURRENT RADAR SHOWS SOME WEAKENING SHOWERS IN ERN PA AND SOME
HEAVIER SHOWERS WITH SOME EMBEDDED TSTMS OVER NERN PA. ADDITIONAL
DEVELOPMENT IS PSBL INTO THE EVENING. WHILE THE POPS ARE LOW WITH
THIS EVENT, ANY SHOWER OR TSTM THAT SHOULD IMPACT ANY AIRPORT COULD
BRING MVFR CIGS/VSBYS WITH IT, BUT OVERALL PROBABILITIES ARE
LOW.
SW TO W WINDS HAVE FINALLY BEGUN OR WILL BEGIN SHORTLY OVER THE TAF
SITES. WIND SPEEDS WILL GENLY BE 10 KT OR LESS. OVERNIGHT, WINDS
WILL BECOME LIGHT, GENLY 6 KT OR LESS. W WINDS WILL PREVAIL ON
WEDNESDAY, WITH SPEEDS UP TO 15 KT AND GUSTS PSBLY AS HIGH AS 20 KT.
HIGH CLOUDS ARE ALL THAT WILL BE EXPECTED ON WEDNESDAY, WITH PSBLY
AN ISOLD AFTN TSTM IN VERY HOT AIR.
THERE COULD BE SOME FOG TWD DAYBREAK, MAINLY IN THOSE AREAS THAT
RECEIVE PRECIP, BUT WITH DEW POINTS INCREASING, IT CAN NOT BE RULED
OUT ANYWHERE.
OUTLOOK...
SCATTERED SHOWERS/TSTMS ARE PSBL THU AS A CDFNT MOVES THROUGH LATE.
VFR CONDS WILL BE EXPECTED OUTSIDE OF ANY STORMS. VFR WILL PREVAIL
AGAIN ON FRIDAY.
&&
.MARINE...
TRANQUIL WX IS EXPECTED ON THE AREA WATERS FOR THE NEXT FEW DAYS AS
HIGH PRES IS IN CONTROL. THERE COULD BE A SHOWER OR TSTM IMPACTING
THE WATERS THROUGH THIS EVENING AND PSBLY AN ISOLD TSTM ON WEDNESDAY
THAT COULD BRIEFLY INCREASE WINDS OR SEAS. SWLY TO WLY WINDS ARE
ANTICIPATED, GENLY 15 KT OR LESS. A CDFNT WILL REACH THE AREA
WATERS THU NIGHT OR ERLY FRI. WINDS WILL SHIFT TO THE NW AFTER
FROPA. ATTM, WINDS AND SEAS ARE EXPECTED TO STAY BELOW SCA
CRITERIA, EVEN WITH THE FROPA.
&&
.CLIMATE...
HERE ARE THE RECORDS HIGHS FOR OUR CLIMATE SITES ON WEDNESDAY AND
THURSDAY RESPECTIVELY...PHL...97 IN 1888 AND 99 IN 1923...ABE...95
IN 1965 AND 98 IN 1923...ACY...98 IN 1988 AND 96 IN 1966...ILG...100
IN 1894 AND 102 IN 1894...TTN...97 IN 1894 AND 98 IN 1894...
GED...100 IN 1988...96 IN 1988...RDG...96 IN 1908 AND 98 IN 1943...
MPO...90 IN 1908 AND 92 IN 1914.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING FROM 11 AM WEDNESDAY TO 6 AM EDT
THURSDAY FOR PAZ067>071.
EXCESSIVE HEAT WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING FROM 11 AM WEDNESDAY TO 6 AM EDT
THURSDAY FOR NJZ015-017>019.
EXCESSIVE HEAT WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WARNING FROM 11 AM WEDNESDAY TO 6 AM EDT
THURSDAY FOR DEZ001.
EXCESSIVE HEAT WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...KLINE
AVIATION...NIERENBERG
MARINE...NIERENBERG
CLIMATE...DELISI/GIGIHazardous weather outlook, Jun 22, 9:01 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 901 PM EDT TUE JUN 22 2010 DEZ001-NJZ015-017>019-PAZ067>071-240115- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 901 PM EDT TUE JUN 22 2010 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 6 AM EDT THURSDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-240115- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 901 PM EDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-240115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 901 PM EDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 22, 8:20 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
820 PM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL KEMBLESVILLE 39.75N 75.82W
06/22/2010 E0.25 INCH CHESTER PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN KEMBLESVILLE.
0628 PM TSTM WND DMG ELKTON 39.60N 75.82W
06/22/2010 CECIL MD TRAINED SPOTTER
NUMEROUS REPORTS ACROSS NORTHEASTERN CECIL COUNTY OF
TREES, WIRES, AND A POWER POLE DOWN. TIME OF DAMAGE
ESTIMATED BY RADAR.
0633 PM HAIL NEWARK 39.68N 75.76W
06/22/2010 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NEWARK.
0640 PM TSTM WND GST BEAR 39.62N 75.68W
06/22/2010 M62.00 MPH NEW CASTLE DE TRAINED SPOTTER
MEASURED WIND GUST OF 62MPH AND QUARTER SIZE HAIL
REPORTED IN BEAR.
0642 PM HAIL NEWARK 39.68N 75.76W
06/22/2010 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NEWARK.
0644 PM HAIL BEAR 39.62N 75.68W
06/22/2010 E1.25 INCH NEW CASTLE DE TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN BEAR.
0645 PM HAIL BEAR 39.62N 75.68W
06/22/2010 E0.88 INCH NEW CASTLE DE TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN BEAR.
0721 PM HAIL GREENWICH 39.39N 75.34W
06/22/2010 E1.00 INCH CUMBERLAND NJ TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN GREENWICH.
0749 PM HAIL NEWPORT 39.30N 75.18W
06/22/2010 E0.50 INCH CUMBERLAND NJ TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN NEWPORT.
0754 PM HAIL NEWPORT 39.30N 75.18W
06/22/2010 E0.75 INCH CUMBERLAND NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN NEWPORT.
0811 PM HAIL SUDLERSVILLE 39.19N 75.86W
06/22/2010 E1.00 INCH QUEEN ANNE'S MD TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN SUDLERSVILLE.
&&
KLINESpecial weather statement, Jun 22, 8:43 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
843 PM EDT TUE JUN 22 2010
DEZ002-NJZ016-021-023-024-230115-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CUMBERLAND NJ-KENT DE-
SALEM NJ-
843 PM EDT TUE JUN 22 2010
...STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CUMBERLAND...KENT AND
SALEM COUNTIES...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF DOVER TO 8 MILES EAST OF DOVER TO 2 MILES SOUTH OF DOVER...MOVING
SOUTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR MAGNOLIA AROUND
850 PM...BOWERS AROUND 855 PM AND BIG STONE BEACH AROUND 905 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3917 7570 3924 7543 3932 7544 3924 7539
3929 7532 3934 7534 3939 7545 3946 7548
3919 7498 3920 7507 3917 7514 3920 7519
3923 7518 3929 7527 3929 7532 3923 7539
3915 7540 3907 7539 3898 7529 3895 7530
FORECASTER: DRAGLocal storm report, Jun 22, 8:55 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 PM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 3 NW KEMBLESVILLE 39.78N 75.86W
06/22/2010 E0.88 INCH CHESTER PA TRAINED SPOTTER
NICKEL AND SOME QUARTER SIZE HAIL REPORTED IN NEW LONDON.
0615 PM HAIL KEMBLESVILLE 39.75N 75.82W
06/22/2010 E0.25 INCH CHESTER PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN KEMBLESVILLE.
0628 PM TSTM WND DMG ELKTON 39.60N 75.82W
06/22/2010 CECIL MD TRAINED SPOTTER
NUMEROUS REPORTS ACROSS NORTHEASTERN CECIL COUNTY OF
TREES, WIRES, AND A POWER POLE DOWN. TIME OF DAMAGE
ESTIMATED BY RADAR.
0633 PM HAIL NEWARK 39.68N 75.76W
06/22/2010 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NEWARK.
0640 PM TSTM WND GST BEAR 39.62N 75.68W
06/22/2010 M62.00 MPH NEW CASTLE DE TRAINED SPOTTER
MEASURED WIND GUST OF 62MPH AND QUARTER SIZE HAIL
REPORTED IN BEAR.
0642 PM HAIL NEWARK 39.68N 75.76W
06/22/2010 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NEWARK.
0644 PM HAIL BEAR 39.62N 75.68W
06/22/2010 E1.25 INCH NEW CASTLE DE TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN BEAR.
0645 PM HAIL BEAR 39.62N 75.68W
06/22/2010 E0.88 INCH NEW CASTLE DE TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN BEAR.
0721 PM HAIL GREENWICH 39.39N 75.34W
06/22/2010 E1.00 INCH CUMBERLAND NJ TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN GREENWICH.
0749 PM HAIL NEWPORT 39.30N 75.18W
06/22/2010 E0.50 INCH CUMBERLAND NJ TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN NEWPORT.
0754 PM HAIL NEWPORT 39.30N 75.18W
06/22/2010 E0.75 INCH CUMBERLAND NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN NEWPORT.
0811 PM HAIL SUDLERSVILLE 39.19N 75.86W
06/22/2010 E1.00 INCH QUEEN ANNE'S MD TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN SUDLERSVILLE.
&&
KLINELocal storm report, Jun 22, 9:14 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND DMG RISING SUN 39.70N 76.06W
06/22/2010 CECIL MD TRAINED SPOTTER
LARGE TREE ABOUT 16 INCHES IN DIAMETER DOWN ACROSS
STEVENS ROAD IN RISING SUN.
0610 PM HAIL 3 NW KEMBLESVILLE 39.78N 75.86W
06/22/2010 E0.88 INCH CHESTER PA TRAINED SPOTTER
NICKEL AND SOME QUARTER SIZE HAIL REPORTED IN NEW LONDON.
0615 PM HAIL KEMBLESVILLE 39.75N 75.82W
06/22/2010 E0.25 INCH CHESTER PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN KEMBLESVILLE.
0628 PM TSTM WND DMG ELKTON 39.60N 75.82W
06/22/2010 CECIL MD TRAINED SPOTTER
NUMEROUS REPORTS ACROSS NORTHEASTERN CECIL COUNTY OF
TREES, WIRES, AND A POWER POLE DOWN. TIME OF DAMAGE
ESTIMATED BY RADAR.
0633 PM HAIL NEWARK 39.68N 75.76W
06/22/2010 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NEWARK.
0640 PM TSTM WND GST BEAR 39.62N 75.68W
06/22/2010 M62.00 MPH NEW CASTLE DE TRAINED SPOTTER
MEASURED WIND GUST OF 62MPH AND QUARTER SIZE HAIL
REPORTED IN BEAR.
0642 PM HAIL NEWARK 39.68N 75.76W
06/22/2010 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NEWARK.
0644 PM HAIL BEAR 39.62N 75.68W
06/22/2010 E1.25 INCH NEW CASTLE DE TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN BEAR.
0645 PM HAIL BEAR 39.62N 75.68W
06/22/2010 E0.88 INCH NEW CASTLE DE TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN BEAR.
0721 PM HAIL GREENWICH 39.39N 75.34W
06/22/2010 E1.00 INCH CUMBERLAND NJ TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN GREENWICH.
0749 PM HAIL NEWPORT 39.30N 75.18W
06/22/2010 E0.50 INCH CUMBERLAND NJ TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN NEWPORT.
0754 PM HAIL NEWPORT 39.30N 75.18W
06/22/2010 E0.75 INCH CUMBERLAND NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN NEWPORT.
0811 PM HAIL SUDLERSVILLE 39.19N 75.86W
06/22/2010 E1.00 INCH QUEEN ANNE'S MD TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN SUDLERSVILLE.
0900 PM HAIL GREEN CREEK 39.05N 74.90W
06/22/2010 E0.50 INCH CAPE MAY NJ TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN GREEN CREEK.
0907 PM HAIL NORTH WILDWOOD 39.00N 74.80W
06/22/2010 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN NORTH WILDWOOD.
&&
KLINESpecial weather statement, Jun 22, 9:39 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT TUE JUN 22 2010
DEZ002-003-MDZ015-019-020-230245-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
939 PM EDT TUE JUN 22 2010
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S...
SUSSEX AND TALBOT COUNTIES...
AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
CENTERVILLE TO 5 MILES WEST OF EASTON TO 27 MILES SOUTH OF EASTON...
MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR MATTHEWS...
HAMBLETON AROUND 945 PM...WINDYHILL...TANYARD AROUND 1000 PM...
SMITHVILLE...AGNER AROUND 1015 PM...SEAFORD...MILFORD AROUND 1030
PM...ELLENDALE AND SLAUGHTER BEACH AROUND 1045 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3846 7570 3865 7572 3869 7583 3867 7595
3860 7598 3856 7604 3857 7607 3861 7609
3861 7611 3866 7619 3873 7618 3892 7603
3892 7529 3889 7525 3878 7537 3845 7543
FORECASTER: DRAGSpecial weather statement, Jun 22, 10:36 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 PM EDT TUE JUN 22 2010
DEZ002>004-NJZ021>024-230330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
1036 PM EDT TUE JUN 22 2010
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY...
CUMBERLAND...KENT AND SUSSEX COUNTIES...
AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF MILLVILLE TO 17 MILES EAST OF DOVER TO 8 MILES WEST OF
GEORGETOWN...MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR
NEWPORT...BIVALVE AROUND 1045 PM...LAUREL LAKE...ELDORA AROUND 1100
PM...ESTELL MANOR...SCOTCH BONNET AROUND 1115 PM...CORBIN CITY AND
SEAVILLE AROUND 1130 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
THE WARNING ISSUED EARLIER STILL CONTINUES FOR A PORTION OF SOUTHERN
AND CENTRAL DELAWARE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3856 7568 3903 7534 3898 7529 3893 7530
3880 7516 3881 7508 3892 7498 3915 7490
3920 7505 3917 7514 3923 7518 3929 7527
3929 7532 3934 7532 3939 7468 3915 7467
3899 7479 3891 7497 3874 7506 3861 7505
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:05 PM EDT | Special Marine Warning | PHI | 25 min | |
| Jun 22, 8:14 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jun 22, 8:18 PM EDT | Special Weather Statement | PHI | Monmouth | 57 min |
| Jun 22, 8:26 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 49 min |
| Jun 22, 8:32 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jun 22, 8:37 PM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 22, 9:16 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 22, 10:27 PM EDT | Special Marine Warning | PHI | 48 min | |
| Jun 22, 10:36 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 54 min |
| Jun 22, 11:11 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 23, 3:08 PM EDT | Small Craft Advisory | PHI | 29 hr |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.